# SDR PG9R97676

- Difficulty date: October 13, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N22425
- Make and model: Cessna STC206C
- Aircraft serial: 45743
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Nozzle
- Part number: 6899001
- Part serial: AG83390
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOZZLE CRACKED/ REPLACED. (K)
